News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Brownish bleeding, taking the Pill and had Unprotected Sex


 babydoll - Fri Feb 22, 2008 1:33 pm

Okay so heres the story...... Im a 19 year old female and last month in the middle of my cycle of Ortho Tricyclen Lo the pack went missing, I called their hotline then told me how to handle it. At the time I was bleeding ( I thought it was my period) the nurse told me it was irregular bleeding but it was to be expected. So I started taking this pack of birth control and everything seemed to be okay. A week ago I had sex without a condom for the first time ever! Ive been sexually active for two years and on birth control for about a year...... so naturally i started to freak when i was getting pains and then started the weird brow/dark sometime pinkish bleeding. I have two more active pills to take, today and tmrw... then Im supposed to start my period and I usually do within three days. Should I be concerned that I am bleeding, the nurse I had talked to told me I might not get my period this month but now im bleeding. Its not enough to wear a pad but when I wipe it can be heavy and pink at times. Is this just the spotting they say is a side effect of the pill or should I be concerned...


Help I cant really tell my parents cause they will freak out. I think it's too soon for me to be worried that im pregnant, and my boyfriend feels the same way and is worried that something is physically wrong with me. :-(
 Debbie Miller, RN - Sat Feb 23, 2008 10:55 am

User avatar Hello,
Adjusting to the pill often causes midcycle bleeding which can go on for a few months. Usually within four months things have settled down. I would not worry about this if I were you. If it continues beyond a few months and/or you have other symptoms, you should call the provider who prescribed the pill.

Good luck.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here